MAUDE Adverse Event Report: BECKMAN COULTER COULTER DXH DILUENT; DILUENT, BLOOD CELL

BECKMAN COULTER COULTER DXH DILUENT; DILUENT, BLOOD CELL
Model Number 628017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no instrument malfunction in this event.The available information states the distributor, movianto, delivery driver accidentally dropped a pallet of diluent on customer¿ foot while the customer was signing for the delivery.There was no indication the pallet was improperly loaded.This case is being managed by local logistics and movianto, who was the third party transport provider at the time of this incident.The cause of the event was use error.The delivery driver of the third party transportation company accidentally dropped a pallet of dxh diluent on the customer's foot.The information provided reflects that the diluent was not malfunctioning or direct cause of the reported event.In an abundance of caution beckman coulter is reporting the event.Bec internal identifier for this report is (b)(4).
 
Event or Problem Description
The customer reported that while signing reagent delivery receipt, the delivery driver from movianto accidentally dropped a pallet of dxh diluent 10l on their (customer¿s) foot.The customer went to urgent care where an x-ray and physical assessment were performed.The x-ray indicated no broken bones, but possible ¿ligament and tendon damage¿ was documented.The attending physician prescribed anti-inflammatory and pain medication and instructed the customer see her gp (general practitioner) for any concerns or if pain continues.
 
Additional Manufacturer Narrative
Follow up 01: internal bec identifier - (b)(4).

Brand Name
COULTER DXH DILUENT
Common Device Name
DILUENT, BLOOD CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key9406329
Report Number1061932-2019-01900
Device Sequence Number14030020
Product Code GKZ
UDI-Device Identifier15099590233686
UDI-Public(01)15099590233686(17)210414(11)NO-DATA(10)095314K
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081930
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number628017
Device Catalogue Number628017
Device Lot Number095314K
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;